# SDR CA990308006

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: J33C32
- Condition: Lack Of Lube
- Location: Cooler Blower
- Part time: 420 hours
- Component: 204062540001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTICEABLE NOISE COMING FROM ENGINE OIL COOLER BLOWER.  BEARINGS INSPECTED AND FOUND DRY.  INSTALLATION OF NEW BEARINGS ELIMINATED EXCESS NOISE.
